MathSciNet Relay Station
MathSciNet bibliographic data
MR736460 (86e:11115) 11R80 (11R04 11S05)
Smyth, C. J. The mean values of totally real algebraic integers. Math. Comp. 42 (1984), no. 166, 663–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement